# SDR AALA201512249013

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 63,275 hours, 23,330 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX732683
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 19,730 hours, 7,755 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DURING CRUISE RECEIVED A YELLOW ELEC PUMP OVERHEAT WARNING.  EMER DECLARED.  R & R PTU FOR LEAKING IAW AMM 29-23-41 PB 401, NR 1 ENG DRIVEN HYD PUMP FOR NOT PRESSURIZING IAW AMM 29-13-51, YELLOW QTY TRANSMITTER FOR BEING SEIZED IAW AMM 29-13-41 & NR 1 ENG HYD PUMP PRESS SWITCH IAW AMM 29-13-1.
